Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
127 Doctors are Online

Light headed, dizzy, nausea, pins and needles, cramp in shoulder and arm. What could this be?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 1979
Answered : 624 Questions
about six weeks ago i woke up feeling light headed dizzy and a slight feeling feeling of nausea, since then I have pin getting pins and needles and a feeling of cramp starting from my shoulder and going down my left arm. what could this be.
Posted Mon, 17 Sep 2012 in Hypertension and Heart Disease
Answered by Dr. Chandra Shekhar Sharma 26 minutes later

Welcome to XXXXXXX

You are probably suffering with Cervical Spondilytis.

If you are feeling heaviness in the chest also, get ECG done and if report of ECG is abnormal, consult a Cardiologist.

If ECG is normal, get X-ray of cervical spine(both views) done and consult an Orthopedic surgeon for examination.

Meanwhile avoid Pillow and can take Tab.Neurobion forte & Analgesic with muscle relaxant tab 2-3 times daily. You can apply Relaxyl ointment also.twice daily.

Thanks for trusting XXXXXXX and posting your query.

Hope you found my response to your query informative and helpful.

If you have further concerns in this regard, I would be happy to discuss those with you as well.

With good wishes,
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Lab Tests

The user accepted the expert's answer

Ask a Cardiologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor